Comments on scabies
DOI: 10.1016/S0022-3476(74)80315-X
Title: Comments on scabies
Journal Title: The Journal of Pediatrics
Volume: 85
Issue: 1
Publication Date: July 1974
Start Page: 141-142
End Page: 141-142
Published online: 27 September 2006
ISSN: 0022-3476
Author: Robert Southby
Affiliations: 31 Hotham Gardens 61A Haines St. North Melbourne, Australia 3051

Find PDF Full Text in Google Scholar:
Comments on scabies
Please Share this Paper with friends:
Comment
No.
Comment Content
User Name
Date
Post new Comment
UserName